# SDR SWAA2022021492558

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY; INTERCOSTAL HAS CORROSION AT BS747 TO BS767; RBL22 / REMOVED AND REPLACED AFT CARGO BAY INERCOSTAL DUE TO CORROSION PER SRM 51-40-02-0G-0 & DWG # 146A7500
